# SDR A6WA201240599

- Difficulty date: May 17, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 22,249 hours, 21,373 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Chafed
- Location: Closet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CLOSET DOOR CHAFED.  REPAIRED IAW REO 601R-53-11-1727, REV E, DATE 01/14/2011.
